# SDR ASAA2014103009543

- Difficulty date: October 30, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 7,553 hours, 2,374 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABOUT ONE HOUR INTO CRUISE AT FL 320, AUTOPILOT B ENGAGED, THE AUTOPILOT DISCONNECTED WITHOUT CAUSE.  DID NO RECUR AFTER ENGAGED.  ACFT GROUNDED.  ACCOMPLISHED FLIGHT FAULT REVIEW.  ACCOMPLISHED TEST IAW 22-11-34-501 BITE GROUP 32, TEST PASSED.  HGS TEST OK, REF 34-36-00.
